MAUDE Adverse Event Report: ROCHE DIAGNOSTICS SODIUM ELECTRODE; ELECTRODE, ION SPECIFIC, SODIUM

ROCHE DIAGNOSTICS SODIUM ELECTRODE; ELECTRODE, ION SPECIFIC, SODIUM
Catalog Number 21029371001
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer was asked when a sample probe was last changed and when checking the software, it showed (b)(4).The customer replaced the probe and then repeated the complained sample.The sample na result after the probe change was 133 mmol/l.
 
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with the na+ electrode on a cobas integra 400 plus (serial number (b)(4)).The sample initially resulted in a na value of 130 mmol/l and repeated as 131 mmol/l on the integra 400 plus analyzer.The initial value was reported outside of the laboratory and questioned by a doctor.The sample was sent to another facility and tested on an unknown analyzer, resulting in a value of 137 mmol/l.The repeat value of 137 mmol/l was deemed correct.
 
Additional Manufacturer Narrative
Quality control recovery was acceptable.The field service engineer found no issues with the analyzer.Precision studies and quality control checks were executed successfully and data was within specifications.The investigation could not identify a product problem.The cause of the event could not be determined.

Brand Name
SODIUM ELECTRODE
Common Device Name
ELECTRODE, ION SPECIFIC, SODIUM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16566976
Report Number1823260-2023-00866
Device Sequence Number20307160
Product Code JGS
UDI-Device Identifier04015630032457
UDI-Public04015630032457
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K963627
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21029371001
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2023
Supplement Date Received by Manufacturer03/23/2023
Initial Report FDA Received Date03/17/2023
Supplement Report FDA Received Date04/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"HCT2"/"HCTZ"; ATORVASTATIN; IRBESARTAN
Patient Age63 YR
Patient SexMale